# SDR ASOA201701201105

- Difficulty date: January 20, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL MOUNTING ANGLE IS CORRODED. REMOVED AND REPLACED SERVICE DOOR LOWER SILL MOUNTING ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
